# SDR FDEA201211164057

- Difficulty date: November 16, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27622
- Aircraft time: 38,569 hours, 13,443 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON RT FWD SKIN INTERNAL SURFACE AT 433GR  DOOR CUT-OUT LOWER SIDE HAS CORROSION.   FOUND TO BE OUT OF LIMITS IAW SRM 54-50-01, FIG 101  DET III.  R & R  NR 1 PYLON RT FWD SKIN, IAW DWG 311N5002, SRM 51-40-02.   MAJOR  REPAIR.
